# SDR AALA202310242814

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 29,395 hours, 11,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 30VG0750RG2
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND HEAT SHRINK TUBING MISSING ON BOTH ENDS OF THE L1 DOOR SLIDE GIRT BAR. INSTALLED HEAT SHRINK TUBING ON L1 DOOR. PER AARD 25-66-00-4.
